New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

s70ac
Regular Member


Date Joined Jan 2007
Total Posts : 38
   Posted 8/15/2007 10:33 PM (GMT -6)   
So my doctor put me on Lexapro for GAD.
 
Anyone have pretty intense nausea the first day you took it? mine is either the pill or my crohn's disease

bayouboy
Regular Member


Date Joined Jul 2007
Total Posts : 58
   Posted 8/16/2007 12:11 AM (GMT -6)   
I was extremely sick the fist couple of days, I asked people on here and they say it's diff. for everyone, It may only last a couple of days or a couple of weeks, just depends on how ur body takes it, Good luck w/ it I hope it helps.

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 8/16/2007 6:48 AM (GMT -6)   
I also have Crohns but do not take the Lexapro BB is right it is different for everyone you can get something for the nausea I am sure
I have read from ppl it does not last long

How is your CD doing

Stay with us and glad to have you here as well

LYN

**BTW......There are many threads on Lexapro just go to top of pg and click on pages til you find them it is quite popular med from what I see and has great results for very many **


    Contribute today to support Healing Well Forums...Donate @
 
Moderator for Anxiety /Panic
Moderator for Alzheimer's
Co Moderator for Crohns Disease 
 
 DX with Crohns, Pyoderma Gangrenosum,Anxiety /Panic
 
  
 Be Thankful for the Difficult times..During those times we GROW
 
             EMPATHY is Always Better than APATHY
 
 Walk With Us We Will Take your Hand .......
 
  
                                  


s70ac
Regular Member


Date Joined Jan 2007
Total Posts : 38
   Posted 8/16/2007 7:36 AM (GMT -6)   
I am very lucky as I have an extremly mild case of CD. It flares MAYBE once a year unless Im under stress like I have been for the last 7 months. Otherwise it's really well behaved. Day 2 of lexapro, still really sick to my stomach. It seems to come and go, getting REALLY bad then going away completly. Im thinking this might b related to the CD not the pill, because I am also waiting for an HIV test to come back (which im almost 100% sure is negative, but hey, I like to worry)

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/16/2007 7:36 AM (GMT -6)   

Good Morning

I was on Lexapro and did not experience the nausea but also Lexapro did not work for me............ eyes

Stay with us and keep posting.


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 


ediekristen
Veteran Member


Date Joined Apr 2007
Total Posts : 1366
   Posted 8/16/2007 8:37 AM (GMT -6)   
I was on Lexapro and for the first few days I was pretty nauseous and had no appetite whatsoever, but I was glad about it because I was also on prednisone and it was nice to have a break from my ravenous appetite. Also, my pupils were dilated for the first week, and I could NOT stop yawning! I really felt Lexapro worked for me, but when I ran out of sample packs, we discovered that my insurance didn't cover it so my doctor switched me to Citalopram, which is the generic Celexa. I do not feel this is nearly as effective for me and I'm pretty bummed out about it because I feel like I'm back at square one now.

But yeah, I would say hang in there and give it as much of a chance as you can, and if after a few weeks it really doesn't seem to be helping then you should go to your doctor and discuss other options. That's what I'm doing Monday :/
Female, 22, Ulcerative colitis (pancolitis) since 1999; GERD; gastritis; osteopenia in hip & lumbar region of spine from long term prednisone use

Current Meds:
Primadophilus Reuteri
20 mg Citalopram (for depression/social anxiety)
125mg Imuran
10meq Potassium Cl
 


TammyGrl0528
Veteran Member


Date Joined Jun 2007
Total Posts : 1345
   Posted 8/16/2007 1:17 PM (GMT -6)   
I didn't have any issues with Lexapro and feeling nausious. Just thought I'd put in my 2 cents. It works differently for everyone though, so who knows. It should get better soon, and if not, chat with your doctor!

Wishing you all the best!
Dealing with panic and anxiety for 8 years off and on...right now more on than off.  Major health anxiety as well!
 
New found issues with agoraphobia...working on that too.
 
I am NOT weak, I am just down right now.  I am doing what it takes to get my life back!!!
 
Best Wishes to all...Tammy

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 27, 2016 8:50 AM (GMT -6)
There are a total of 2,694,629 posts in 297,487 threads.
View Active Threads


Who's Online
This forum has 152179 registered members. Please welcome our newest member, ribbines.
310 Guest(s), 10 Registered Member(s) are currently online.  Details
0311, Serenity Now, Cicero2K, Depov, Dr WHO, Odhgert, Derwood, Tudpock18, Yankee, Old Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer